# SDR P5CA0000102

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 3 R AND S FLANGES RADIAL CRACKS.  CRACK WELDED AND CK W FLOURESCENT LIGHT OK.  REPAIRED PER MM 42-53-01..
